Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 521, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 10, 2023, 2:01 AM CDT for 4 counties in Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2023, 2:01 AM CDT (07:01 UTC)
- Expired
- Aug 10, 2023, 2:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleburne County, AR, Faulkner County, AR, Van Buren County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 8:06 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1135 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted.
366
WUUS54 KLZK 100701
SVRLZK
ARC023-045-141-145-100745-
/O.NEW.KLZK.SV.W.0521.230810T0701Z-230810T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
201 AM CDT Thu Aug 10 2023
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Van Buren County in north central Arkansas...
Cleburne County in north central Arkansas...
Northeastern Faulkner County in central Arkansas...
Northwestern White County in central Arkansas...
* Until 245 AM CDT.
* At 200 AM CDT, a severe thunderstorm was located over Fairbanks, or
10 miles south of Fairfield Bay, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Heber Springs... Fairfield Bay...
Greers Ferry... Quitman...
Pangburn... Rose Bud...
Damascus... Higden...
Fairfield Bay Marina... Crosby...
Fairbanks... Sugar Loaf Recreation Area...
Letona... Bee Branch...
Wilburn... Sidon...
Hopewell in Cleburne County... Pearson...
Narrows Marina... Pickens in White County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
&&
LAT...LON 3538 9243 3547 9244 3560 9236 3556 9180
3523 9181
TIME...MOT...LOC 0700Z 276DEG 31KT 3546 9228
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
723 follow-up statements
448
WWUS54 KLZK 100711
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
211 AM CDT Thu Aug 10 2023
ARC141-100720-
/O.CAN.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Van Buren AR-
211 AM CDT Thu Aug 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
LAT...LON 3536 9225 3543 9224 3559 9223 3556 9180
3523 9181
TIME...MOT...LOC 0710Z 276DEG 31KT 3545 9217
$$
ARC023-045-145-100745-
/O.CON.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Cleburne AR-Faulkner AR-White AR-
211 AM CDT Thu Aug 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHERN CLEBURNE...NORTHEASTERN FAULKNER AND NORTHWESTERN WHITE
COUNTIES...
At 210 AM CDT, a severe thunderstorm was located near Quitman, or 8
miles west of Heber Springs, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Heber Springs... Greers Ferry...
Quitman... Pangburn...
Rose Bud... Higden...
Crosby... Letona...
Dam Site Marina... Wilburn...
Center Hill... Eden Isle...
Sidon... Hopewell in Cleburne County...
Pearson... Narrows Marina...
Joy... Pickens in White County...
Armstrong Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3536 9225 3543 9224 3559 9223 3556 9180
3523 9181
TIME...MOT...LOC 0710Z 276DEG 31KT 3545 9217
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Goudsward658
WWUS54 KLZK 100727
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
227 AM CDT Thu Aug 10 2023
ARC045-100737-
/O.CAN.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Faulkner AR-
227 AM CDT Thu Aug 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAULKNER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
LAT...LON 3531 9209 3544 9212 3554 9204 3552 9180
3523 9181
TIME...MOT...LOC 0727Z 280DEG 33KT 3542 9196
$$
ARC023-145-100745-
/O.CON.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Cleburne AR-White AR-
227 AM CDT Thu Aug 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN CLEBURNE AND NORTHWESTERN WHITE COUNTIES...
At 227 AM CDT, a severe thunderstorm was located near Pangburn, or
near Heber Springs, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Heber Springs... Pangburn...
Rose Bud... Crosby...
Letona... Dam Site Marina...
Wilburn... Center Hill...
Sidon... Hopewell in Cleburne County...
Joy... Pickens in White County...
Armstrong Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3531 9209 3544 9212 3554 9204 3552 9180
3523 9181
TIME...MOT...LOC 0727Z 280DEG 33KT 3542 9196
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
72311
WWUS54 KLZK 100738
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
238 AM CDT Thu Aug 10 2023
ARC023-145-100748-
/O.EXP.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Cleburne AR-White AR-
238 AM CDT Thu Aug 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEBURNE AND
NORTHWESTERN WHITE COUNTIES WILL EXPIRE AT 245 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
LAT...LON 3531 9209 3544 9212 3554 9204 3552 9180
3523 9181
TIME...MOT...LOC 0738Z 276DEG 31KT 3541 9187
$$
72What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:27 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 10, 12:27 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1227 AM CDT Thu Aug 10 2023 ...New AVIATION... .SHORT TERM... (This evening through Friday) Issued at 259 PM CDT Wed Aug 9 2023 An upper ridge continues over the Gulf of Mexico this afternoon with an upper trough over the Midwest. Northwest flow continues over the area Thursday then moves to the north on Friday. Showers and thunderstorms have continued across north Arkansas through the morning and afternoon. A warm front is located in south Arkansas. Low pressure will move along this front tonight and help to destabilize the atmosphere further. Thunderstorms are expected to develop this evening and some could become severe. Expect the strongest storms in central Arkansas with mainly hail and damaging winds the main threats. Expect the thunderstorms to be out of the CWA by 12Z. Southern and parts of central Arkansas will be able to heat up Thursday with heat indices up to 105 to 114 degrees. Issued a Heat Advisory and an Excessive Heat Warning for the south and parts of central sections. Lows tonight and Thursday night will be in the mid 60s to upper 70s. Highs Thursday and Friday will be in the mid 80s to mid 90s. && .LONG TERM... (Friday Night through next Wednesday) Issued at 259 PM CDT Wed Aug 9 2023 The upper level pattern will begin with WNW flow around an area of ridging centered over SE TX/LA/Srn MS. Moving into early next week, the ridge will retrograde and expand Nwrd with WNW flow becoming more meridional (NW) over the central CONUS. Upper level impulses are expected to propagate around the periphery of high pressure introducing rain chances Friday Night and Saturday Night and Sunday Night across the region. At the surface, high pressure should be located over the SErn portion of the CONUS with several areas of low pressure developing and moving NE through the Plains. Between these features, winds will be S/SWrly through the weekend. By Monday, an upper level trough will dive S and pivot across the Great Lakes region. At the surface a front will trail back to the SW from a surface low, invof Great Lakes, and push across AR during the daytime. Scattered showers and thunderstorms are expected to develop along and ahead of the cold front as it advances across the state. The potential for severe weather will have to be monitored as we approach Monday. Beyond this period, high pressure will settle into the region on Monday afternoon and Tuesday bringing drier air and slightly cooler air into AR. This will provide a brief reprieve from unsettled weather. && .AVIATION... (06Z TAFS) Issued at 1222 AM CDT Thu Aug 10 2023 Convection continues over central and northern Arkansas as a frontal system slowly makes its way south. With spotty nature of the convection, VCTS should suffice at most terminals. Activity is expected to dissipate by morning. Widespread VFR conditions are expected through the period once the convection wanes. Winds will generally be light and variable. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 69 92 75 94 / 10 20 20 30 Camden AR 74 92 75 94 / 10 20 10 10 Harrison AR 67 89 72 91 / 10 20 30 30 Hot Springs AR 73 94 77 98 / 20 30 10 20 Little Rock AR 74 93 78 97 / 10 20 10 20 Monticello AR 77 95 79 97 / 10 20 10 10 Mount Ida AR 71 93 75 97 / 20 30 10 20 Mountain Home AR 68 90 73 90 / 0 20 30 40 Newport AR 69 90 75 91 / 10 20 20 30 Pine Bluff AR 74 93 77 97 / 20 20 10 10 Russellville AR 71 92 75 95 / 10 20 20 20 Searcy AR 70 93 75 96 / 10 20 20 20 Stuttgart AR 74 92 77 96 / 10 20 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 9 PM CDT this evening for ARZ042-052-054>057-062>064. Excessive Heat Warning from noon today to 9 PM CDT this evening for ARZ053-065>069. && SHORT TERM...51 LONG TERM....70 AVIATION...56
Hazardous weather outlook, Aug 9, 11:26 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 1126 PM CDT Wed Aug 9 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-110430- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 1126 PM CDT Wed Aug 9 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Scattered thunderstorms will continue through the night across a large portion of the state. Some storms could be strong to severe with gusty winds the primary concern. Torrential rain will also be possible with some of these storms. The tornado threat remains on the lower side but one or two brief spin ups can not be ruled. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Occasional chances for showers and thunderstorms will remain in the forecast through early next week but overall severe weather chances appear low otherwise. Hot and humid conditions will resume by late this week through early next week, with heat index values around the area likely reaching 105 degrees or greater again. .Spotter Information Statement... Spotter Activation is not expected overnight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Aug 9, 11:18 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1118 PM CDT Wed Aug 9 2023
ARZ024-032-033-123-100445-
White AR-Southeast Van Buren County AR-Faulkner AR-Cleburne AR-
1118 PM CDT Wed Aug 9 2023
...A strong thunderstorm will impact portions of southeastern Van
Buren, southern Cleburne, northeastern Faulkner and west central
White Counties through 1145 PM CDT...
At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Guy, or 17 miles southeast of Clinton, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Heber Springs... Quitman...
Guy... Rose Bud...
Fairbanks... Gravel Hill...
Wilburn... Morganton...
Sidon... Enders...
Hopewell in Cleburne County... Pearson...
Joy... Eden Isle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
&&
LAT...LON 3531 9235 3537 9239 3548 9236 3552 9186
3525 9190
TIME...MOT...LOC 0418Z 270DEG 20KT 3535 9233
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
72Special weather statement, Aug 9, 11:41 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1141 PM CDT Wed Aug 9 2023
ARZ024-033-100515-
White AR-Cleburne AR-
1141 PM CDT Wed Aug 9 2023
...A strong thunderstorm will impact portions of southeastern
Cleburne and central White Counties through 1215 AM CDT...
At 1140 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rose Bud, or 10 miles south of Heber Springs, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Searcy... Bald Knob...
Judsonia... Kensett...
Higginson... Pangburn...
Rose Bud... West Point...
Crosby... Gravel Hill...
Steprock... Letona...
Albion... Dewey...
Sidon... Hopewell in Cleburne County...
Pickens in White County... Armstrong Springs...
Velvet Ridge... Plainview in White County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for eastern,
central and north central Arkansas.
&&
LAT...LON 3526 9211 3537 9211 3547 9207 3544 9154
3515 9158
TIME...MOT...LOC 0440Z 275DEG 26KT 3534 9202
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
72Special weather statement, Aug 9, 11:44 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1144 PM CDT Wed Aug 9 2023
ARZ004-112-113-212-213-313-100530-
Marion AR-Newton County Higher Elevations AR-
Newton County Lower Elevations AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Northwest Searcy County Higher Elevations AR-
Searcy County Lower Elevations AR-
1144 PM CDT Wed Aug 9 2023
...A strong thunderstorm will impact portions of northern Searcy,
northeastern Newton and southwestern Marion Counties through 1230 AM
CDT...
At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm over
Piercetown, or near Jasper, moving east at 45 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marshall... Jasper...
Western Grove... Carver...
Duff... Point Peter...
Maumee... Rush...
Eula... Piercetown...
Pruitt... St. Joe...
Pindall... Gilbert...
Zach... Bass...
Yardelle... Morning Star...
Ralph... Silver Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for north central
Arkansas.
&&
LAT...LON 3621 9258 3593 9251 3586 9316 3591 9324
3606 9323 3612 9298 3611 9289 3614 9289
TIME...MOT...LOC 0444Z 257DEG 37KT 3598 9308
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
72Special weather statement, Aug 10, 12:02 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1202 AM CDT Thu Aug 10 2023
ARZ014-123-222-223-313-100545-
Van Buren County Higher Elevations AR-
Pope County Higher Elevations AR-Stone AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Southeast Van Buren County AR-
1202 AM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of southwestern Stone,
southern Searcy, northern Van Buren and northeastern Pope Counties
through 1245 AM CDT...
At 1202 AM CDT, Doppler radar was tracking a strong thunderstorm near
Witts Spring, or 18 miles southwest of Marshall, moving east at 35
mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton... Fairfield Bay...
Shirley... Kay...
Witts Spring... Rocky Hill...
Dabney... Smyrna...
Bohannon... Elba...
Woolum... Imo...
Old Lexington... Watts...
Leslie... Alread...
Rupert... Dennard...
Tilly... Botkinburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.
&&
LAT...LON 3558 9290 3567 9295 3580 9291 3587 9230
3560 9229
TIME...MOT...LOC 0502Z 268DEG 30KT 3570 9285
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
72Local storm report, Aug 10, 1:17 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
117 AM CDT Thu Aug 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM Hail 1 S Heber Springs 35.49N 92.04W
08/10/2023 E0.75 inch Cleburne AR Public
Report from mPING: Dime (0.75 in.).
&&
JCGSpecial weather statement, Aug 10, 1:33 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
133 AM CDT Thu Aug 10 2023
ARZ024-123-223-100700-
Van Buren County Higher Elevations AR-Southeast Van Buren County AR-
Cleburne AR-
133 AM CDT Thu Aug 10 2023
...A strong thunderstorm will impact portions of central Van Buren
and western Cleburne Counties through 200 AM CDT...
At 132 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Woolum, or 9 miles west of Clinton, moving east at 45
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton... Fairfield Bay...
Greers Ferry... Shirley...
Higden... Fairfield Bay Marina...
Sugar Loaf Recreation Area... Choctaw...
Alread... Edgemont...
Morganton... Hill Creek Recreation Area...
Rupert... Scotland...
Culpepper... Eden Isle...
South Fork Recreation Area... Narrows Marina...
Crabtree... Brewer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for north central
Arkansas.
&&
LAT...LON 3551 9272 3569 9271 3570 9208 3543 9210
TIME...MOT...LOC 0632Z 273DEG 41KT 3560 9262
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GoudswardThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 49 min |
| Aug 9, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Sharp | 25 min |
| Aug 9, 8:27 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Aug 9, 8:30 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 45 min |
| Aug 9, 9:07 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lawrence, Randolph, Sharp | 38 min |
| Aug 9, 9:12 PM CDT | Flash Flood Warning | LZK | Baxter, Fulton, Izard, Lawrence, Randolph, Sharp and 1 more | 2 hr |
| Aug 9, 9:44 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lawrence, Randolph | 16 min |
| Aug 9, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 11 min |
| Aug 9, 10:33 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone | 42 min |
| Aug 9, 10:57 PM CDT | Special Weather Statement | LZK | Searcy | 33 min |
| Aug 9, 11:08 PM CDT | Special Weather Statement | LZK | Newton | 37 min |
| Aug 9, 11:18 PM CDT | Special Weather Statement | LZK | Cleburne | 27 min |
| Aug 9, 11:41 PM CDT | Special Weather Statement | LZK | White | 34 min |
| Aug 9, 11:44 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Aug 9, 11:49 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Newton, Searcy | 19 min |
| Aug 10, 12:02 AM CDT | Special Weather Statement | LZK | Van Buren | 43 min |
| Aug 10, 12:20 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Van Buren | 40 min |
| Aug 10, 12:47 AM CDT | Severe Thunderstorm Warning | LZK | Johnson | 23 min |
| Aug 10, 12:51 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Van Buren, White | 39 min |
| Aug 10, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Jackson, White, Woodruff | 52 min |
| Aug 10, 1:33 AM CDT | Special Weather Statement | LZK | Van Buren | 27 min |
| Aug 10, 2:22 AM CDT | Flash Flood Warning | LZK | Baxter, Izard, Searcy, Stone | 3 hr |
| Aug 10, 2:38 AM CDT | Special Weather Statement | LZK | White | 37 min |
| Aug 10, 3:07 AM CDT | Special Weather Statement | LZK | Woodruff | 38 min |
| Aug 10, 4:46 AM CDT | Flash Flood Warning | LZK | Independence, Stone | 2 hr |
| Aug 10, 4:58 AM CDT | Flash Flood Warning | LZK | Jackson | 2 hr |
| Aug 10, 7:00 AM CDT | Flash Flood Warning | LZK | Independence, Izard, Jackson, Searcy, Stone | 3 hr |
| Aug 10, 2:08 PM CDT | Heat Advisory | LZK | Arkansas, Baxter, Boone, Bradley, Calhoun, Clark and 41 more | 30 hr |
| Aug 10, 4:23 PM CDT | Special Weather Statement | LZK | Saline | 37 min |
| Aug 10, 4:59 PM CDT | Special Weather Statement | LZK | Saline | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.